# SDR USAA980251

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 358-360
- Part time: 49,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 2 INCH CORRODED AREA BS 358-360 UPPER SIDE OF STRINGER 27L.  INSTALLED NEW SPLICE ANGLE AND REPAIRED PER SRM 51-10-1.  CORROSION TASK NR C53-202-02, CORROSION LEVEL 2.  (M)
